# SDR MWEA97034

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SEVERAL AREAS OF CORROSION ON FWD AND AFT LOWER SIDES OF WEB STA 996 LONGERONS 23L TO 23R.  MAINTENANCE REMOVED AND REPLACED WEB SECTION, FABRICATED FROM 7075-T6 IAW SRM 51-10-3.
